Alert archive / Nebraska / Flash Flood Warnings in 2008

Flash Flood Warning 43, NWS Hastings, NE

June 5, 2008Kearney County, Nebraska

NWS Hastings, NE issued this flash flood warning at Jun 5, 2008, 12:09 AM CDT for Kearney County, Nebraska. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2008, 12:09 AM CDT (05:09 UTC)
Expired
Jun 5, 2008, 2:33 AM CDT
In force
2 hr
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Flood severity
None

County Kearney County, NE

The radar

The Grand Island radar (KUEX), 52 km from the middle of the area, began a volume at 05:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2008-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1552 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2008-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1552 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
968 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
1.0
Supercell composite
7.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KGID 050509
FFWGID
NEC099-051115-
/O.NEW.KGID.FF.W.0043.080605T0509Z-080605T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1209 AM CDT THU JUN 5 2008

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  KEARNEY COUNTY IN SOUTH CENTRAL NEBRASKA

* UNTIL 615 AM CDT

* AT 1202 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  HEAVY RAIN FROM A THUNDERSTORM WHICH WILL BE MOVING THROUGH THE    
  WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MINDEN AND
  HEARTWELL

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY.
MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4065 9917 4064 9893 4068 9872 4035 9873
      4034 9917
TIME...MOT...LOC 0509Z 180DEG 0KT 4048 9897

$$
1 follow-up statement
000 
WGUS73 KGID 050733
FFSGID

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
232 AM CDT THU JUN 5 2008

NEC099-050742-
/O.CAN.KGID.FF.W.0043.000000T0000Z-080605T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KEARNEY NE-
232 AM CDT THU JUN 5 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR KEARNEY COUNTY...

THUNDERSTORMS HAVE ENDED...AND THE THREAT OF FLASH FLOODING HAS 
DIMINISHED.  THIS FLASH FLOOD WARNING HAS BEEN REPLACED WITH A FLOOD 
WARNING UNTIL 230 PM CDT THURSDAY AFTERNOON DUE TO RUNOFF FROM 
EARLIER HEAVY RAINFALL.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT THURSDAY MORNING
FOR SOUTHEASTERN NEBRASKA.

LAT...LON 4065 9917 4064 9893 4068 9872 4035 9873
      4034 9917
TIME...MOT...LOC 0732Z 180DEG 0KT 4048 9897

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 12:06 AM CDT, 3 minutes earlier.

Area forecast discussion, Jun 5, 12:06 AM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
1206 AM CDT THU JUN 5 2008

.AVIATION...06Z TAF. MAIN FORECAST CONCERN IS WITH THUNDERSTORM
CHANCES. LARGE AREA OF THUNDERSTORMS OVER CENTRAL NE LOOKS TO
IMPACT THE GRI TERMINAL SOON. ONCE THIS MOVES PAST QUIET
CONDITIONS RETURN INTO TOMORROW AFTERNOON...BEFORE ANOTHER CHANCE
FOR THUNDERSTORMS MAKE THEIR WAY INTO THE CWA. TERMINAL LOOKS TO
BE AFFECTED DURING THE LATE AFTERNOON/EVENING HOURS.

&&

PREV DISCUSSION... /ISSUED 252 PM CDT WED JUN 4 2008/

SHORT TERM...TONIGHT THROUGH 12Z FRIDAY. MAIN FORECAST CONCERN WILL
BE SEVERE THUNDERSTORMS TONIGHT AND AGAIN THURSDAY AFTERNOON AND
NIGHT.

SURFACE ANALYSIS INDICATES A WARM FRONT ACROSS NORTHERN KANSAS THIS
AFTERNOON WITH OTHER BOUNDARIES ACROSS SOUTHERN AND CENTRAL NEBRASKA
FROM DIFFERENTIAL HEATING. CURRENT RADAR INDICATES THAT SOME
THUNDERSTORMS HAVE ALREADY DEVELOPED ACROSS CENTRAL NEBRASKA AND
EXPECT THUNDERSTORMS TO CONTINUE TO RAPIDLY DEVELOP ALONG THESE
BOUNDARIES. MUCAPES ARE 3000 TO 4500 J/KG AND BULK SHEAR OVER 60 KTS
SHOULD ALLOW ABOUT ANY THUNDERSTORM TO TAKE OFF RAPIDLY AND
CONTINUE THROUGH THE NIGHT AS THE CAPE AND SHEAR SPREAD ACROSS THE
FORECAST AREA. EXPECT THAT THE STORMS WILL GRADUALLY DIMINISH LATE
TONIGHT.

THE SURFACE LOW CONTINUES ACROSS THE FORECAST AREA ON THURSDAY AND
AN UPPER LOW SWINGS INTO THE AREA. THUNDERSTORMS ARE EXPECTED
DEVELOP TO THE WEST OF THE SURFACE LOW LATE TONIGHT AND SPREAD INTO
THE FORECAST AREA ON THURSDAY. IT LOOKS LIKE A SQUALL LINE WILL
DEVELOP ON THURSDAY AND MOVE THROUGH THE AREA. THIS WILL GIVE
ANOTHER CHANCE FOR SEVERE WEATHER ACROSS THE AREA. THE BETTER
CHANCES FOR SEVERE WEATHER IS IN THE EASTERN PART OF THE FORECAST
AREA...ALTHOUGH EVERYONE HAS A CHANCE OF SEVERE.

LONG TERM...FRIDAY THROUGH WEDNESDAY.  FRIDAY SHOULD IN THEORY BE A
DRY DAY AS THE UPPER LOW PRESSURE SYSTEM LIFTS TO THE NORTHERN GREAT
LAKES REGION.  ANOTHER LEE TROUGH DEVELOPS ACROSS THE HIGH PLAINS
LATE FRIDAY AHEAD OF ANOTHER DISTURBANCE MOVING THROUGH THE CENTRAL
ROCKIES.  THIS PUSHES A BOUNDARY IN FRIDAY NIGHT OR EARLY SATURDAY
SO WILL NEED TO MONITOR THE POTENTIAL FOR CONVECTIVE DEVELOPMENT.
THE BOUNDARY STALLS OVER THE WEEKEND...PROVIDING A FOCUS FOR
THUNDERSTORMS IN THIS TIME FRAME.  THE FRONT LIFTS BEGINS TO LIFT
NORTH ON MONDAY...WITH PCPN CHCS CONTINUING...THEN THE FORECAST
DRIES FOR THE REMAINDER OF THE EXTENDED WITH THE BOUNDARY PROGGED TO
OUR NORTH.  DIDNT DEVIATE FROM THE HPC FORECAST ON DAYS 6 AND 7 AS
MODELS DIVERGE IN HANDLING OF THE NEXT UPPER TROUGH.  OVERALL THE
FRONTAL BOUNDARY POSITION WILL BE THE KEY IN WHETHER OR NOT
CONVECTION DEVELOPS.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR NEZ039>041-046>049-
     060>064-072>077-082>087.

KS...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR KSZ005>007-017>019.

&&
Hazardous weather outlook, Jun 4, 3:02 PM CDT, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
302 PM CDT WED JUN 4 2008

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
051200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
302 PM CDT WED JUN 4 2008

...SIGNIFICANT SEVERE WEATHER EVENT POSSIBLE THROUGH THE EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE EVENING. THESE
STORMS ARE EXPECTED TO RAPIDLY BECOME SEVERE...WITH LARGE HAIL TO
THE SIZE OF BASEBALLS...DAMAGING WINDS OF 70 MPH...AND TORNADOES
ALL POSSIBLE OVER THE ENTIRE OUTLOOK AREA. HEAVY RAINFALL IS ALSO
POSSIBLE THIS EVENING AND OVERNIGHT...WHICH MAY COMBINE WITH
ALREADY SATURATED SOILS ACROSS MUCH OF THE AREA TO CREATE FLOODING
PROBLEMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SEVERE THUNDERSTORMS ARE POSSIBLE ONCE AGAIN THURSDAY AFTERNOON
AND EVENING. WHILE SEVERE WEATHER IS POSSIBLE ACROSS THE ENTIRE
OUTLOOK AREA...THE HIGHEST RISK FOR SEVERE WEATHER WILL BE
GENERALLY ALONG AND EAST OF HIGHWAY 281. HAIL UP TO BASEBALL
SIZE...STRONG DAMAGING WINDS...TORNADOES...AND HEAVY RAIN WILL ALL
BE POSSIBLE.

THUNDERSTORM CHANCES RETURN TO THE FORECAST SATURDAY NIGHT THROUGH
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THE EVENING
TONIGHT. SPOTTER ACTIVATION WILL ALSO BE LIKELY NEEDED THURSDAY
AFTERNOON AND EVENING.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Local storm report, Jun 4, 11:27 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1127 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 PM     HAIL             FAIRFIELD               40.43N 98.10W
06/04/2008  E1.00 INCH       CLAY               NE   LAW ENFORCEMENT

&&

KING
Local storm report, Jun 4, 11:29 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1129 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 PM     TORNADO          1 NW SMITHFIELD         40.58N 99.75W
06/04/2008                   GOSPER             NE   EMERGENCY MNGR

&&

BALLARD
Local storm report, Jun 4, 11:56 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1156 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1151 PM     HAIL             HASTINGS                40.59N 98.39W
06/04/2008  E0.88 INCH       ADAMS              NE   LAW ENFORCEMENT

&&

KING
Local storm report, Jun 4, 11:57 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1157 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1156 PM     HAIL             SHICKLEY                40.42N 97.72W
06/04/2008  M1.00 INCH       FILLMORE           NE   EMERGENCY MNGR

            COVERING THE GROUND

&&

BALLARD
Local storm report, Jun 5, 12:01 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1201 AM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 PM     HAIL             10 NW MINDEN            40.60N 99.09W
06/04/2008  E2.75 INCH       KEARNEY            NE   LAW ENFORCEMENT

&&

KING
Local storm report, Jun 5, 12:02 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1202 AM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1201 AM     HAIL             KEARNEY                 40.70N 99.08W
06/05/2008  M2.75 INCH       BUFFALO            NE   TRAINED SPOTTER

&&

BALLARD

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:06 PM CDTSevere Thunderstorm WarningGIDBuffalo, Hall, Howard, Sherman39 min
Jun 4, 7:09 PM CDTSevere Thunderstorm WarningGIDBuffalo, Kearney, Phelps51 min
Jun 4, 7:44 PM CDTSevere Thunderstorm WarningGIDHoward, Sherman31 min
Jun 4, 7:58 PM CDTSevere Thunderstorm WarningGIDBuffalo, Hall62 min
Jun 4, 8:17 PM CDTSevere Thunderstorm WarningGIDYork14 min
Jun 4, 8:39 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Howard, Merrick55 min
Jun 4, 8:50 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper40 min
Jun 4, 9:01 PM CDTSevere Thunderstorm WarningGIDThayer44 min
Jun 4, 9:23 PM CDTSevere Thunderstorm WarningGIDDawson39 min
Jun 4, 9:29 PM CDTFlash Flood WarningGIDThayer4 hr
Jun 4, 9:30 PM CDTSevere Thunderstorm WarningGIDNuckolls, Thayer, Webster60 min
Jun 4, 9:42 PM CDTSevere Thunderstorm WarningGIDFillmore, Thayer63 min
Jun 4, 9:54 PM CDTAreal Flood WarningGIDHamilton, Merrick, Polk, York38 hr
Jun 4, 9:59 PM CDTAreal Flood WarningGIDGreeley, Howard, Nance, Sherman, Valley12 hr
Jun 4, 10:07 PM CDTAreal Flood WarningGIDDawson, Gosper, Phelps20 hr
Jun 4, 10:09 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster66 min
Jun 4, 10:15 PM CDTAreal Flood WarningGIDBuffalo, Hall20 hr
Jun 4, 10:28 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Nuckolls, Webster47 min
Jun 4, 10:35 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper, Phelps40 min
Jun 4, 10:39 PM CDTFlash Flood WarningGIDNuckolls, Webster3 hr
Jun 4, 10:41 PM CDTSevere Thunderstorm WarningGIDFillmore, Thayer34 min
Jun 4, 10:45 PM CDTFlash Flood WarningGIDFillmore4 hr
Jun 4, 10:55 PM CDTTornado WarningGIDGosper, Phelps20 min
Jun 4, 11:10 PM CDTTornado WarningGIDBuffalo, Dawson, Gosper, Phelps35 min
Jun 4, 11:13 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Fillmore, Franklin, Hall, Hamilton and 5 more62 min
Jun 4, 11:14 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Gosper46 min
Jun 4, 11:18 PM CDTSevere Thunderstorm WarningGIDGosper, Kearney, Phelps27 min
Jun 4, 11:36 PM CDTTornado WarningGIDBuffalo, Dawson, Kearney, Phelps24 min
Jun 4, 11:38 PM CDTFlash Flood WarningGIDClay3 hr
Jun 4, 11:40 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Hall, Howard, Sherman50 min
Jun 4, 11:44 PM CDTSevere Thunderstorm WarningGIDAdams, Franklin, Furnas, Harlan, Kearney, Phelps46 min
Jun 4, 11:59 PM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Hall, Howard, Kearney, Phelps and 1 more46 min
Jun 5, 12:05 AM CDTTornado WarningGIDAdams, Buffalo, Kearney, Phelps25 min
Jun 5, 12:12 AM CDTSevere Thunderstorm WarningGIDFillmore, Thayer24 min
Jun 5, 12:15 AM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Hamilton, York60 min
Jun 5, 12:29 AM CDTSevere Thunderstorm WarningGIDAdams, Clay, Franklin, Kearney, Nuckolls, Webster46 min
Jun 5, 12:42 AM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Clay, Hall, Hamilton, Howard and 3 more48 min
Jun 5, 12:47 AM CDTFlash Flood WarningGIDAdams107 min
Jun 5, 1:17 AM CDTSevere Thunderstorm WarningGIDAdams, Clay, Fillmore, Hall, Hamilton, Howard and 6 more43 min
Jun 5, 1:26 AM CDTAreal Flood WarningGIDNuckolls, Thayer, Webster10 hr
Jun 5, 1:58 AM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Hamilton, York34 min
Jun 5, 2:30 AM CDTAreal Flood WarningGIDAdams, Kearney18 hr
Jun 5, 2:40 AM CDTAreal Flood WarningGIDClay, Fillmore32 hr
Jun 5, 3:57 AM CDTWind AdvisoryGIDAdams, Clay, Fillmore, Franklin, Hamilton, Nuckolls and 4 more15 hr
Jun 5, 9:47 AM CDTAreal Flood WarningGIDHoward, Sherman26 hr
Jun 5, 9:54 AM CDTRiver Flood WarningGIDNance10 hr
Jun 5, 9:54 AM CDTRiver Flood WarningGIDNance17 hr
Jun 5, 10:15 AM CDTSevere Thunderstorm WarningGIDAdams, Clay, Hall, Hamilton, Merrick45 min
Jun 5, 2:42 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard, Sherman, Valley40 min
Jun 5, 2:47 PM CDTSevere Thunderstorm WarningGIDAdams, Franklin, Kearney24 min
Jun 5, 3:47 PM CDTSevere Thunderstorm WarningGIDFurnas43 min
Jun 5, 4:22 PM CDTSevere Thunderstorm WarningGIDFurnas, Gosper, Harlan, Phelps38 min
Jun 5, 4:48 PM CDTSevere Thunderstorm WarningGIDSherman, Valley42 min
Jun 5, 4:55 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster35 min
Jun 5, 5:20 PM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Clay, Franklin, Hall, Hamilton and 4 more40 min
Jun 5, 5:51 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard34 min
Jun 5, 5:56 PM CDTAreal Flood WarningGIDHall54 hr
Jun 5, 6:01 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Fillmore, Greeley, Hall, Hamilton and 5 more44 min

Nearby

Flash Flood Warnings in Nebraska, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.